Please use this identifier to cite or link to this item:
Title: Hamming weights of correlation immune boolean functions
Authors: Maitra, Subhamoy
Sarkar, Palash
Keywords: Combinatorial problems
Correlation immunity
Boolean functions
Bipartite graph
Issue Date: 27-Aug-1999
Citation: Information Processing Letters,v.71, no. 3–4,p.149–153
Appears in Collections:Computer Science

Files in This Item:
File Description SizeFormat 
IPL-71-1999-P149-153.pdf294.74 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.